# SDR P5CA9800268

- Difficulty date: February 18, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N3203Y
- Make and model: Boeing 747128
- Aircraft serial: 19751
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Foreflap
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING O/B FLAP NOSE AREA NR 8 FLAP TRACK I/B FOUND SPONGED AS MARKED APPROX 4 BY 6 INCHES.  FIBERGLASS REPAIRED AS PER SRM 51-40-14.
